EconPapers    
Economics at your fingertips  
 

R-optimal design of the second-order Scheffé mixture model

Honghua Hao, Xiaoyuan Zhu, Xinfeng Zhang and Chongqi Zhang

Statistics & Probability Letters, 2021, vol. 173, issue C

Abstract: We investigate the R-optimal design with the second-order Scheffé model and get the general expression for the weights. Compared with the D-optimal efficiency, the R-optimal design performs consistently better.

Keywords: Mixture experiment; D-optimal design; R-optimal design; Scheffé model (search for similar items in EconPapers)
Date: 2021
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167715221000316
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:173:y:2021:i:c:s0167715221000316

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

DOI: 10.1016/j.spl.2021.109069

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2021-06-30
Handle: RePEc:eee:stapro:v:173:y:2021:i:c:s0167715221000316